# SDR SIMA20150618003

- Difficulty date: June 18, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 37,872 hours, 34,683 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Missing
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FUEL LEAK FWD OF WING BOX, IN CABIN, LT SIDE.  APPLIED SEALANT & ANT BIOLOGICAL COATING TO TWO LOCK FASTENERS.  MISSING SEALANT IN LT CTR BAY TANK TOP SIDE FWD CTR FIRST TWO FASTENERS.  REMOVED OLD SEALANT & APPLIED NEW SEALANT & ANT BIOLOGICAL COATING ON CTR FWD BAY WALL BOLT NUT FASTENER IAW AMM 28-11-00, SRM 51-20-01 & ETN-EM-51-091R5.  LEAK CHECKED GOOD.
